Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

OVER DOSE OF ASTHALIN RESPULSE. IS THERE ANY DANGER ?

MY DAUGHTER IS HAVING SEVERE COUGH IN WINTER AND WHEN WEATHER IS COLD IN SUMMER SHE IS TWO AND HALF YEARS OLD, 10KG HEIGHT 2FEET .DUE TO SEVRE COUGH SHE IS GIVEN NEBULAISATION ASTHALIN RESPULE 4 TIMES AND BUDECORT NIGHT AND MORN. SHE IS GIVEN ASTHALIN EXPECTORANT SYRUP KIDPREE SYRUP AZITRAL ANTIBOTIC FOR 3 DAYS. VERY OFTEN SHE GETS ALLERGIC COUGH . TODAY BYMISTAKE SHE SWALLOPWED 2.5ML ASTHALIN RESPULE WHICH WAS KEPT FOR NEBULAISATION. I WANTED TO KNOWN WHETHER IT HAS ANY AFTEREFFECT DANGER . DO I HAVE TO SHOW THE DR
Asked On : Tue, 20 Sep 2011
Answers:  4 Views:  1418
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
General & Family Physician 's  Response
Hello.welcome.There should not be any danger.just relax.
Answered: Tue, 20 Sep 2011
I find this answer helpful
  User's Response
Hello
Welcome to Healthcare Magic.
your daughter is suffering from asthma.
amount she has ingested is not very high and most of them will be inactivated in stomach.

Answered: Tue, 20 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
Nothing to worry much side effect at all happens will be self limiting like tremors,tachy
cardia palpitation little rest less ness etc. Skip evening dose of asthalin rotacaps in
case of if side effect persists. thanks
Answered: Wed, 21 Sep 2011
I find this answer helpful
Pediatrician, Infectious Diseases Dr. Hema Yadav's  Response
Hello
Welcome to Healthcare Magic.
Asthalin respules and syrup both have the content Salbutamol which is a bronchodilator which opens up the airways used in case of asthma or allergies and other respiratory illnesses accompanied with breathing difficulty. It can have some side effects like tremors , fast heart beats or palpitations commonly.But these are not dangerous and subside after stopping medication.
Your daughter won't have any danger as she had taken small quantity of the medication and most of it wil be inactivated in her stomach.
But you should consult a chest physician or paediatrician for her recurrent cough as it could be minor form of asthma and the doctor can guide you in prevention and appropriate treatment of the same.
Thank you
Answered: Tue, 20 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor